MAUDE Adverse Event Report: OAKDALE HOTLINE BLOOD AND FLUID WARMER, 40 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID

OAKDALE HOTLINE BLOOD AND FLUID WARMER, 40 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90-40
Medical Device Problem Codes Failure to Calibrate (2440); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fluid warming device had an out of box failure.The device began to operate over-temperature and could not be calibrated.No patient was involved.No other information was provided.
 
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
 
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found a faulty printed circuit board (pcb).Functional testing found the over temp alarm is going off and can't calibrate confirming the customer complaint.The root cause of the reported issue was found to be a malfunctioning printed circuit board (pcb).Replaced the printed circuit board (pcb) and the device passed all functional testing.

Brand Name
HOTLINE BLOOD AND FLUID WARMER, 40 DEGREE UNIT
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14428810
Report Number3012307300-2022-08988
Device Sequence Number17514822
Product Code LGZ
UDI-Device Identifier50695085821098
UDI-Public50695085821098
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90-40
Device Catalogue NumberHL-90-40
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown